Volume 6, Issue 4
Sensitivity Analysis of Zero Singular Values and Multiple Singular Values

Ji-guang Sun

DOI:

J. Comp. Math., 6 (1988), pp. 325-335

Published online: 1988-06

Preview Full PDF 14 876
Export citation
  • Abstract

Some results of the author are used to discuss the sensitivity of zero singular values and multiple singular values of a real matrix analytically dependent on several parameters.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-6-325, author = {}, title = {Sensitivity Analysis of Zero Singular Values and Multiple Singular Values}, journal = {Journal of Computational Mathematics}, year = {1988}, volume = {6}, number = {4}, pages = {325--335}, abstract = { Some results of the author are used to discuss the sensitivity of zero singular values and multiple singular values of a real matrix analytically dependent on several parameters. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9521.html} }
TY - JOUR T1 - Sensitivity Analysis of Zero Singular Values and Multiple Singular Values JO - Journal of Computational Mathematics VL - 4 SP - 325 EP - 335 PY - 1988 DA - 1988/06 SN - 6 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9521.html KW - AB - Some results of the author are used to discuss the sensitivity of zero singular values and multiple singular values of a real matrix analytically dependent on several parameters.
Ji-guang Sun. (1970). Sensitivity Analysis of Zero Singular Values and Multiple Singular Values. Journal of Computational Mathematics. 6 (4). 325-335. doi:
Copy to clipboard
The citation has been copied to your clipboard